MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV06F180/80
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019, a 4mm amplatzer duct occluder was selected for implant in the ductus using a 6f 180/80mm amplatzer torqvue delivery system (lot number: 6942209).While releasing the device, the site had difficulty loosening the delivery cable.The cable snapped off rather then unscrew, and part remained connected to the device.The physician elected to leave the device in place.No patient consequences were reported.
 
Additional Manufacturer Narrative
09/06/2019 mjr ¿ supplemental report needed to address analysis: the detached end screw of the delivery cable was confirmed.The detachment difficulty could not be investigated, as the end screw remains attached to the implanted device.The root cause of the distal end of the delivery cable detaching was traced to the laser welding process, as the exposed core wire of the returned portion of the delivery cable exhibited no evidence of weld penetration.As a result of this finding, abbott is performing further investigation.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key8791391
Report Number2135147-2019-00193
Device Sequence Number1845628
Product Code DQY
UDI-Device Identifier00811806010779
UDI-Public00811806010779
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number9-ITV06F180/80
Device Catalogue Number9-ITV06F180/80
Device Lot Number6942209
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age1 YR